Header menu link for other important links
On Harder-Narasimhan reductions for Higgs principal bundles
, R. Parthasarathi
Published in
Volume: 115
Issue: 2
Pages: 127 - 146
The existence and uniqueness of H-N reduction for the Higgs principal bundles over nonsingular projective variety is shown. We also extend the notion of H-N reduction for (Γ, G)-bundles and ramified G-bundles over a smooth curve.
About the journal
JournalProceedings of the Indian Academy of Sciences: Mathematical Sciences
Open AccessFalse